MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY OTW; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY OTW; STENT, CORONARY
Catalog Number INT30030W
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the delivery system balloon between the marker bands as per specifications.Deformation was evident to the 20th and 21st distal stent wraps, with struts raised and overlapping.The inner lumen patency was verified with a 0.015 inch mandrel.The distal tip was slightly flared.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an integrity bare metal stent to treat a lesion in the mid cx artery, exhibiting moderate tortuosity, moderate calcification and chronic total occlusion.There were no abnormalities reported in relation to anatomy.There was no damage noted to device packaging and no issues noted when removing the device from the hoop/tray.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was noted that stent deformation occurred in vivo during positioning/advancement.The patient is reported as alive, no injury.

Brand Name
INTEGRITY OTW
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6871949
Report Number9612164-2017-01289
Device Sequence Number13653377
Product Code MAF
UDI-Device Identifier00613994602343
UDI-Public00613994602343
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2019
Device Catalogue NumberINT30030W
Device Lot Number0008600053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR